Danson, S. orcid.org/0000-0002-3593-2890, Hook, J., Marshall, H. et al. (4 more authors) (2019) Are we over-treating with checkpoint inhibitors? British Journal of Cancer, 121 (8). pp. 629-630. ISSN 0007-0920
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2019 The Authors. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons license, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons license and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Sheffield Teaching Hospitals |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 29 Oct 2019 13:49 |
Last Modified: | 29 Oct 2019 13:49 |
Status: | Published |
Publisher: | Springer Science and Business Media LLC |
Refereed: | Yes |
Identification Number: | 10.1038/s41416-019-0570-y |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:152515 |